MathSciNet Relay Station
MathSciNet bibliographic data
MR213315 (35 #4179) 10.43
McDonagh, Sean On the sum $\sum \sb{t<N\sp{1/k}}\,d(N-t\sp{k})$. Proc. Edinburgh Math. Soc. (2) 15 1967 215–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement